Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Keppra (levetiracetam) for bipolar disorder? SLS

Posted by ed_uk on August 14, 2005, at 9:37:21

In reply to Re: Keppra (levetiracetam) for bipolar disorder?, posted by SLS on August 14, 2005, at 8:55:13

Hi Scott,

>Because I have discontinued both Trileptal and Lamictal, I am deteriorating rather quickly.

I was worried because you weren't posting. Perhaps you could restard Lamictal? I don't think you were having any major side effects from Lamictal, were you?

~Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:538236
URL: http://www.dr-bob.org/babble/20050811/msgs/541459.html